RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1990, Volume 183, Pages 159–169 (Mi tm1911)  

This article is cited in 6 scientific papers (total in 7 papers)

Galois cohomology and the Brauer group of local fields

A. N. Parshin


Full text: PDF file (1424 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1991, 183, 191–201

Bibliographic databases:

UDC: 512.62

Citation: A. N. Parshin, “Galois cohomology and the Brauer group of local fields”, Galois theory, rings, algebraic groups and their applications, Collected papers, Trudy Mat. Inst. Steklov., 183, Nauka, Leningrad, 1990, 159–169; Proc. Steklov Inst. Math., 183 (1991), 191–201

Citation in format AMSBIB
\Bibitem{Par90}
\by A.~N.~Parshin
\paper Galois cohomology and the Brauer group of local fields
\inbook Galois theory, rings, algebraic groups and their applications
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklov.
\yr 1990
\vol 183
\pages 159--169
\publ Nauka
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/tm1911}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1092028}
\zmath{https://zbmath.org/?q=an:0731.11064}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1991
\vol 183
\pages 191--201


Linking options:
  • http://mi.mathnet.ru/eng/tm1911
  • http://mi.mathnet.ru/eng/tm/v183/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Parshin, “On a Ring of Formal Pseudodifferential Operators”, Proc. Steklov Inst. Math., 224 (1999), 266–280  mathnet  mathscinet  zmath
    2. A. B. Zheglov, “On the structure of two-dimensional local skew fields”, Izv. Math., 65:1 (2001), 23–55  mathnet  crossref  crossref  mathscinet  zmath
    3. A. G. Khovanskii, “An Analog of Determinant Related to Parshin–Kato Theory and Integer Polytopes”, Funct. Anal. Appl., 40:2 (2006), 126–133  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. M. A. Dubovitskaya, “On the Brauer Group of a Two-Dimensional Local Field”, Math. Notes, 81:6 (2007), 753–756  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    7. A. G. Khovanskii, Leonid Monin, “The resultant of developed systems of Laurent polynomials”, Mosc. Math. J., 17:4 (2017), 717–740  mathnet
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:305
    Full text:121

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019